MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL CC Ø 54; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP ACETABULAR SHELL CC Ø 54; CEMENTLESS ACETABULAR SHELL
Catalog Number 01.26.54MB
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 02/28/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 march 2019: lot 173545: (b)(4) items manufactured and released on 22-nov-2017.Expiration date: 2022-11-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Independent sales agent did not have the implants available for the case which caused a delay in the or.The surgeon decided to intraoperatively reposition the acetabular cup after he had implanted all the components.To work on the cup, the surgeon had to explant the liner and femoral head.The agent did not have a second inventory bank and had to get the replacement liner and head from another hospital.We think this caused a 20 - 30 minute delay in the case.

Brand Name
CUP: VERSAFITCUP ACETABULAR SHELL CC Ø 54
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8464672
Report Number3005180920-2019-00208
Device Sequence Number16479017
Product Code MEH
UDI-Device Identifier07630030808128
UDI-Public07630030808128
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K083116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/14/2022
Device Catalogue Number01.26.54MB
Device Lot Number173545
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2019
Initial Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;